# SDR IPXA12572950

- Difficulty date: March 16, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 23,905 hours, 14,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 141N513135
- Condition: Corroded
- Location: Bs 340-362
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO COMPARTMENT RBL 12 SHEAR FITTING CORRODED ON OTBD FLANGE AT BS 340 AND 362.  REPLACED MAIN CARGO COMPARTMENT SHEAR FITTING STA 340-362, RBL 12.5 IAW DWG 141N5131-35 AND 141N5250-43.
